American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 109 found      Go to page: 1 2 3 4

[61] Mei-Chu Chang. Buchsbaum subvarieties of codimension 2 in $\mathbf{P}^ n$. Bull. Amer. Math. Soc. 19 (1988) 269-272. MR 940485.
Abstract, references, and article information   
View Article: PDF

[62] Hisao Yoshihara. Plane curves whose singular points are cusps . Proc. Amer. Math. Soc. 103 (1988) 737-740. MR 947648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Giorgio Bolondi. Smoothing curves by reflexive sheaves . Proc. Amer. Math. Soc. 102 (1988) 797-803. MR 934845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Fernando Serrano. A note on quadrics through an algebraic curve . Proc. Amer. Math. Soc. 102 (1988) 451-454. MR 928958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Robert Treger. On the situation of nodes of plane curves. Bull. Amer. Math. Soc. 17 (1987) 312-314. MR 903740.
Abstract, references, and article information   
View Article: PDF

[66] Carmen A. Sánchez. Smoothing curves in ${\bf P}\sp 3$ with $p\sb a=1$ . Proc. Amer. Math. Soc. 99 (1987) 613-616. MR 877026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Hisao Yoshihara. Rational curve with one cusp. II . Proc. Amer. Math. Soc. 100 (1987) 405-406. MR 891134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Maria-Grazia Ascenzi. The restricted tangent bundle of a rational curve on a quadric in ${\bf P}\sp 3$ . Proc. Amer. Math. Soc. 98 (1986) 561-566. MR 861750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Edoardo Ballico. On the Clifford index of algebraic curves . Proc. Amer. Math. Soc. 97 (1986) 217-218. MR 835868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Trygve Johnsen. The singularities of the $3$-secant curve associated to a space curve . Trans. Amer. Math. Soc. 295 (1986) 107-118. MR 831191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Juan Migliore. On linking double lines . Trans. Amer. Math. Soc. 294 (1986) 177-185. MR 819941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] T. T. Moh. Set-theoretic complete intersections . Proc. Amer. Math. Soc. 94 (1985) 217-220. MR 784166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Reza Zomorrodian. Nilpotent automorphism groups of Riemann surfaces . Trans. Amer. Math. Soc. 288 (1985) 241-255. MR 773059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Edmond E. Griffin. On a family of special linear systems on algebraic curves . Proc. Amer. Math. Soc. 90 (1984) 355-359. MR 728347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Robert D. M. Accola. On cyclic trigonal Riemann surfaces. I . Trans. Amer. Math. Soc. 283 (1984) 423-449. MR 737877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Hisao Yoshihara. Rational curve with one cusp . Proc. Amer. Math. Soc. 89 (1983) 24-26. MR 706501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] T. T. Moh. A result on the set-theoretic complete intersection problem . Proc. Amer. Math. Soc. 86 (1982) 19-20. MR 663857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] R. Ganong. Plane Frobenius sandwiches . Proc. Amer. Math. Soc. 84 (1982) 474-478. MR 643732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Charles F. Schwartz. The group of rational solutions of $y\sp{2}=x(x-1)(x-t\sp{2}-c)$ . Trans. Amer. Math. Soc. 259 (1980) 33-46. MR 561821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] H. P. Mckean and E. Trubowitz. Hill's surfaces and their theta functions. Bull. Amer. Math. Soc. 84 (1978) 1042-1085. MR 508448.
Abstract, references, and article information   
View Article: PDF

[81] R. E. Macrae. On rational points on conics . Proc. Amer. Math. Soc. 67 (1977) 38-40. MR 0453750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] T. T. Moh. On analytic irreducibility at $\infty $ of a pencil of curves . Proc. Amer. Math. Soc. 44 (1974) 22-24. MR 0357409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Joao Lucas Marques Barbosa. On minimal immersions of $S^2$ in $S^{2m}$. Bull. Amer. Math. Soc. 79 (1973) 110-114. MR 0310774.
Abstract, references, and article information   
View Article: PDF

[84] Josephine H. Chanler. The involution curve determined from a special pencil of $n$-ics . Trans. Amer. Math. Soc. 42 (1937) 1-15. MR 1501910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Frances Harshbarger. The geometric configuration defined by a special algebraic relation of genus four . Trans. Amer. Math. Soc. 33 (1931) 557-578. MR 1501606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] R. M. Mathews. Cubic curves and desmic surfaces . Trans. Amer. Math. Soc. 28 (1926) 502-522. MR 1501362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] M. I. Logsdon. Complete groups of points on a plane cubic curve of genus one . Trans. Amer. Math. Soc. 27 (1925) 474-490. MR 1501323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] W. L. G. Williams. Fundamental systems of formal modular seminvariants [semi-invariants] of the binary cubic . Trans. Amer. Math. Soc. 22 (1921) 56-79. MR 1501159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Joseph Eugene Rowe. Invariants of the rational plane quintic curve and of any rational curve of odd order . Trans. Amer. Math. Soc. 16 (1915) 45-50. MR 1500998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] L. E. Dickson. Quartic curves modulo $2$ . Trans. Amer. Math. Soc. 16 (1915) 111-120. MR 1501003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 109 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia